RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 167–168 (Mi umn1224)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A comparison principle for a family of quasilinear parabolic equations

V. V. Kurta

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (102 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 165–166

Bibliographic databases:

MSC: 35B05, 35K05
Received: 14.04.1994

Citation: V. V. Kurta, “A comparison principle for a family of quasilinear parabolic equations”, Uspekhi Mat. Nauk, 49:4(298) (1994), 167–168; Russian Math. Surveys, 49:4 (1994), 165–166

Citation in format AMSBIB
\Bibitem{Kur94}
\by V.~V.~Kurta
\paper A~comparison principle for a~family of quasilinear parabolic equations
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309453}
\zmath{https://zbmath.org/?q=an:0829.35052}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..165K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 165--166
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002402}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1224
  • http://mi.mathnet.ru/eng/umn/v49/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:244
    Full text:85
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020